12 Publikationen

Alle markieren

[12]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944785
NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION
Bobkov SG, Chistyakov G, Götze F (2020)
ANNALS OF PROBABILITY 48(3): 1202-1219.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941909
Nonuniform bounds in the Poisson approximation with applications to informational distances. II
Bobkov SG, Chistyakov G, Götze F (2019)
LITHUANIAN MATHEMATICAL JOURNAL 59(4): 469-497.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937338
Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I
Bobkov SG, Chistyakov G, Götze F (2019)
IEEE Transactions on Information Theory 65(9): 5283-5293.
PUB | DOI | WoS
 
[9]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932956
RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM
Bobkov SG, Chistyakov G, Götze F (2019)
ANNALS OF PROBABILITY 47(1): 270-323.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931538
Berry-Esseen bounds for typical weighted sums
Bobkov SG, Chistyakov G, Götze F (2018)
Electronic Journal of Probability 23: 92.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Convergence to Stable Laws in Relative Entropy
Bobkov SG, Chistyakov G, Götze F (2013)
Journal Of Theoretical Probability 26(3): 803-818.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635882
Asymptotic expansions in the CLT in free probability
Chistyakov G, Götze F (2013)
Probability Theory And Related Fields 157(1-2): 107-156.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2642178
STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS
Bobkov SG, Chistyakov G, Götze F (2013)
Theory Of Probability & Its Applications 57(4): 568-588.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bounds for characteristic functions in terms of quantiles and entropy
Bobkov SG, Chistyakov G, Götze F (2012)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 17: 1-9.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Freeness of linear and quadratic forms in von Neumann algebras
Chistyakov G, Götze F, Lehner F (2011)
Journal of Functional Analysis 261(10): 2829-2844.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326392
The arithmetic of distributions in free probability theory
Chistyakov G, Götze F (2011)
Central European Journal of Mathematics 9(5): 997-1050.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2944785
NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION
Bobkov SG, Chistyakov G, Götze F (2020)
ANNALS OF PROBABILITY 48(3): 1202-1219.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941909
Nonuniform bounds in the Poisson approximation with applications to informational distances. II
Bobkov SG, Chistyakov G, Götze F (2019)
LITHUANIAN MATHEMATICAL JOURNAL 59(4): 469-497.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937338
Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I
Bobkov SG, Chistyakov G, Götze F (2019)
IEEE Transactions on Information Theory 65(9): 5283-5293.
PUB | DOI | WoS
 
[9]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932956
RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM
Bobkov SG, Chistyakov G, Götze F (2019)
ANNALS OF PROBABILITY 47(1): 270-323.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931538
Berry-Esseen bounds for typical weighted sums
Bobkov SG, Chistyakov G, Götze F (2018)
Electronic Journal of Probability 23: 92.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Convergence to Stable Laws in Relative Entropy
Bobkov SG, Chistyakov G, Götze F (2013)
Journal Of Theoretical Probability 26(3): 803-818.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635882
Asymptotic expansions in the CLT in free probability
Chistyakov G, Götze F (2013)
Probability Theory And Related Fields 157(1-2): 107-156.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2642178
STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS
Bobkov SG, Chistyakov G, Götze F (2013)
Theory Of Probability & Its Applications 57(4): 568-588.
PUB | DOI | WoS
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bounds for characteristic functions in terms of quantiles and entropy
Bobkov SG, Chistyakov G, Götze F (2012)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 17: 1-9.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Freeness of linear and quadratic forms in von Neumann algebras
Chistyakov G, Götze F, Lehner F (2011)
Journal of Functional Analysis 261(10): 2829-2844.
PUB | DOI | WoS
 
[1]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326392
The arithmetic of distributions in free probability theory
Chistyakov G, Götze F (2011)
Central European Journal of Mathematics 9(5): 997-1050.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung